Facebook Pixel
EmpowHER Guest

I been on my period for two weeks does that mmmean something is wrong?

By Anonymous September 29, 2011 - 4:44am
Rate This

I have the mirena for over three years and never have my period for more than 3 days but for the past two months when I have sex with my partner i bleed for to weeks some days r heavy others r light n we r not have rough sex i dont cramp just constance flow of blood please help. Also I have Lupus so could that be the cause to

Add a Comment2 Comments

EmpowHER Guest

Check with your GYN because you might have fibroids , and this cause weeks of bleeding in some womens.

September 29, 2011 - 7:41am

Hi Anon,

Between 5 and 10 percent of Mirena users will suffer from Heavy or prolonged menstrual bleeding. This is a side effect of the medication. You may want to talk to your doctor about this if you feel like you are becoming more fatigued than you were before. Since you lose so much blood in 2 weeks, you may want to consider taking an iron supplement.



September 29, 2011 - 6:18am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!